Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/60405
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Fast and accurate calculations for first-passage times in Wiener diffusion models
Author: Navarro, D.
Fuss, I.
Citation: Journal of Mathematical Psychology, 2009; 53(4):222-230
Publisher: Academic Press
Issue Date: 2009
ISSN: 0022-2496
1096-0880
Statement of
Responsibility: 
Daniel J. Navarro and Ian G. Fuss
Abstract: Abstract not available
Keywords: Diffusion model; Wiener processes; First passage times; Response time
Rights: Copyright 2009 Elsevier Inc. All rights reserved
RMID: 0020091265
DOI: 10.1016/j.jmp.2009.02.003
Description (link): http://www.sciencedirect.com/science/journal/00222496
Appears in Collections:Psychology publications

Files in This Item:
File Description SizeFormat 
hdl_60405.pdfAccepted version427.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.